MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was communication module intermittent connection.Patient involvement was unknown.
 
Additional Manufacturer Narrative
D4: expiration date and h4: manufacture date is unknown; no information is available based on reported lot number.B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
A1: updated.H3 and h6 codes: updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22309786
Report Number3012307300-2025-07510
Device Sequence Number21008887
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-25
Device Lot Number12798149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown